Journal of Mathematics of Kyoto University

Branching Markov processes II

Nobuyuki Ikeda, Masao Nagasawa, and Shinzo Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 8, Number 3 (1968), 365-410.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524059

Digital Object Identifier
doi:10.1215/kjm/1250524059

Mathematical Reviews number (MathSciNet)
MR238401

Zentralblatt MATH identifier
0233.60069

Citation

Ikeda, Nobuyuki; Nagasawa, Masao; Watanabe, Shinzo. Branching Markov processes II. J. Math. Kyoto Univ. 8 (1968), no. 3, 365--410. doi:10.1215/kjm/1250524059. https://projecteuclid.org/euclid.kjm/1250524059


Export citation